Alert archive / Wisconsin / Red Flag Warnings in 2023

Red Flag Warning 2, NWS Green Bay, WI

April 13, 20236 counties in Wisconsin

NWS Green Bay, WI issued this red flag warning at Apr 13, 2023, 2:12 AM CDT for 6 counties in Wisconsin. It took effect at Apr 13, 2023, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2023, 2:12 AM CDT (07:12 UTC)
In effect from
Apr 13, 2023, 11:00 AM CDT
Expired
Apr 13, 2023, 8:00 PM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 84 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-437 J/kg
Mixed-layer LCL
2524 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS83 KGRB 130712
RFWGRB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Green Bay WI
212 AM CDT Thu Apr 13 2023

...Critical Fire Weather Conditions Again Today...

.Record or near record warm temperatures, combined with winds
gusting to 20 to 30 mph and relative humidity falling to 20 to
25 percent, will produce critical fire weather conditions across
portions of central and east central Wisconsin today.

WIZ035>038-045-048-131700-
/O.UPG.KGRB.FW.A.0002.230413T1600Z-230414T0100Z/
/O.NEW.KGRB.FW.W.0002.230413T1600Z-230414T0100Z/
Wood-Portage-Waupaca-Outagamie-Waushara-Winnebago-
212 AM CDT Thu Apr 13 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING FOR CRITICAL FIRE CONDITIONS FOR PORTIONS OF CENTRAL
AND EAST CENTRAL WISCONSIN...

The National Weather Service in Green Bay has issued a Red Flag
Warning for low humidity and gusty winds, which is in effect from
11 AM this morning to 8 PM CDT this evening. The Fire Weather 
Watch is no longer in effect.

* AFFECTED AREA...Wood, Portage, Waupaca, Outagamie, Waushara 
  and Winnebago.

* TIMING...From 11 AM this morning to 8 PM CDT this evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 20 to 25 percent.

* TEMPERATURES...In the lower to middle 80s.

* IMPACTS...Fires will start easily and spread quickly in these 
  conditions, so outdoor burning should not be attempted. Visit 
  the Wisconsin DNR website to view current burning restrictions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning is issued when critical fire weather
conditions are either occurring now, or are imminent.  A
combination of strong winds, very low relative humidity, warm
temperatures and exceptionally dry fuels will create dangerous
wildland fire conditions.  Persons are urged to be careful with
any activities that could potentially lead to a wildland fire. 
Campfires, outdoor grills, smoking materials, chain saws, and all-
terrain vehicles all have the potential to throw a spark and
ignite a dangerous and destructive fire.

Please advise the appropriate officials or fire crews in the
field of this red flag warning.

&&

$$

Bersch
3 follow-up statements
298 
WWUS83 KGRB 131628
RFWGRB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Green Bay WI
1128 AM CDT Thu Apr 13 2023

...Critical Fire Weather Conditions Again through Early Evening...

.Record or near record warm temperatures, combined with winds
gusting to 25 mph and relative humidity falling to 20 to 25 
percent, will produce critical fire weather conditions across 
portions of central and east central Wisconsin through early
evening.

WIZ035>038-045-048-140030-
/O.CON.KGRB.FW.W.0002.000000T0000Z-230414T0100Z/
Wood-Portage-Waupaca-Outagamie-Waushara-Winnebago-
1128 AM CDT Thu Apr 13 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND
EAST CENTRAL WISCONSIN...

* AFFECTED AREA...Wood, Portage, Waupaca, Outagamie, Waushara 
  and Winnebago.

* TIMING...Until 8 PM CDT this evening.

* WINDS...Southwest 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 20 TO 25 percent.

* TEMPERATURES...From 81 TO 85.

* IMPACTS...Fires will start easily and spread quickly in these 
  conditions, so outdoor burning should not be attempted. Visit 
  the Wisconsin DNR website to view current burning restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning is issued when critical fire weather
conditions are either occurring now, or are imminent.  A
combination of strong winds, very low relative humidity, warm
temperatures and exceptionally dry fuels will create dangerous
wildland fire conditions.  Persons are urged to be careful with
any activities that could potentially lead to a wildland fire.
Campfires, outdoor grills, smoking materials, chain saws, and all-
terrain vehicles all have the potential to throw a spark and
ignite a dangerous and destructive fire.

Please advise the appropriate officials or fire crews in the
field of this red flag warning.

&&

$$
Kieckbusch
735 
WWUS83 KGRB 131922
RFWGRB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Green Bay WI
222 PM CDT Thu Apr 13 2023

...Red Flag Warning in Central and Parts of East Central 
Wisconsin through Early Evening...
...Fire Weather Watch in Central Wisconsin on Friday...

.Record or near record warm temperatures, combined with winds
gusting to 25 mph and relative humidity falling to 20 to
25 percent, will produce critical fire weather conditions across
portions of central and east central Wisconsin through early
evening. Similar conditions are anticipated over central Wisconsin
on Friday, so a Fire Weather Watch has been issued there.

WIZ035>037-045-140330-
/O.NEW.KGRB.FW.A.0003.230414T1600Z-230415T0100Z/
/O.CON.KGRB.FW.W.0002.000000T0000Z-230414T0100Z/
Wood-Portage-Waupaca-Waushara-
222 PM CDT Thu Apr 13 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL AND PARTS OF EAST
CENTRAL WISCONSIN...
...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL 
WISCONSIN...

The National Weather Service in Green Bay has issued a Fire
Weather Watch for critical fire weather conditions, which is in 
effect from late Friday morning through Friday evening.

* AFFECTED AREA...Wood, Portage, Waupaca and Waushara.

* TIMING...For the Red Flag Warning, until 8 PM CDT this 
  evening. For the Fire Weather Watch, from late Friday morning 
  through Friday evening.

* WINDS...Southwest 12 to 17 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 17 to 22 percent.

* TEMPERATURES...In the lower to middle 80s.

* IMPACTS...Fires will start easily and spread quickly in these 
  conditions, so outdoor burning should not be attempted. Visit 
  the Wisconsin DNR website to view current burning restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning is issued when critical fire weather
conditions are either occurring now, or are imminent.  A
combination of strong winds, very low relative humidity, warm
temperatures and exceptionally dry fuels will create dangerous
wildland fire conditions.  Persons are urged to be careful with
any activities that could potentially lead to a wildland fire. 
Campfires, outdoor grills, smoking materials, chain saws, and all-
terrain vehicles all have the potential to throw a spark and
ignite a dangerous and destructive fire.

Please advise the appropriate officials or fire crews in the
field of this red flag warning.

&&

$$

WIZ038-048-140100-
/O.CON.KGRB.FW.W.0002.000000T0000Z-230414T0100Z/
Outagamie-Winnebago-
222 PM CDT Thu Apr 13 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE WESTERN FOX VALLEY...

* AFFECTED AREA...Outagamie and Winnebago.

* TIMING...Until 8 PM CDT this evening.

* WINDS...Southwest 12 to 17 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As 22 TO 27 percent.

* TEMPERATURES...In the lower 80s.

* IMPACTS...Fires will start easily and spread quickly in these 
  conditions, so outdoor burning should not be attempted. Visit 
  the Wisconsin DNR website to view current burning restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning is issued when critical fire weather
conditions are either occurring now, or are imminent.  A
combination of strong winds, very low relative humidity, warm
temperatures and exceptionally dry fuels will create dangerous
wildland fire conditions.  Persons are urged to be careful with
any activities that could potentially lead to a wildland fire.
Campfires, outdoor grills, smoking materials, chain saws, and all-
terrain vehicles all have the potential to throw a spark and
ignite a dangerous and destructive fire.

Please advise the appropriate officials or fire crews in the
field of this red flag warning.

&&

$$
Kieckbusch
313 
WWUS83 KGRB 140049
RFWGRB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Green Bay WI
749 PM CDT Thu Apr 13 2023

...Fire Weather Watch in Central Wisconsin Friday...

.Unseasonably warm temperatures combined with winds gusting 
to 25 mph and relative humidity falling to 20 to 25 percent
could produce critical fire weather conditions across portions
of central Wisconsin again Friday. A Fire Weather Watch has
been issued.

WIZ035>037-045-140900-
/O.EXP.KGRB.FW.W.0002.000000T0000Z-230414T0100Z/
/O.CON.KGRB.FW.A.0003.230414T1600Z-230415T0100Z/
Wood-Portage-Waupaca-Waushara-
749 PM CDT Thu Apr 13 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR 
PARTS OF CENTRAL WISCONSIN...

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR 
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EAST 
CENTRAL WISCONSIN...

* AFFECTED AREA...Wood, Portage, Waupaca and Waushara counties.

* TIMING...From Friday morning through Friday evening.

* WINDS...South 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 20 to 25 percent.

* TEMPERATURES...In the upper 70s to low 80s.

* IMPACTS...Fires will start easily and spread quickly in these 
  conditions, so outdoor burning should not be attempted. Visit 
  the Wisconsin DNR website to view current burning restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may occur.  A combination of strong winds, very low relative
humidity, warm temperatures, and exceptionally dry fuels may
create dangerous wildland fire conditions.  Firefighters,
emergency management, and law enforcement should monitor
forecasts for updates on this potentially dangerous wildland fire
situation.

&&

$$

WIZ038-048-140200-
/O.EXP.KGRB.FW.W.0002.000000T0000Z-230414T0100Z/
Outagamie-Winnebago-
749 PM CDT Thu Apr 13 2023

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...

Temperatures have fallen and winds diminished after sunset, so
fire weather concerns have decreased.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this red flag warning went out at Apr 12, 10:48 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 12, 10:48 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1048 PM CDT Wed Apr 12 2023

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 223 PM CDT Wed Apr 12 2023

Sunny skies, unseasonably warm temperatures in the 70s to middle
80s and gusty southwest winds were occurring across the forecast
area this afternoon.

Clear skies will continue tonight with winds diminishing in the
evening. It will be a mild night, with lows in the middle 40s to
lower 50s north, and middle 50s elsewhere. Patchy fog may develop
late tonight in far northern WI, where a deep snowpack remains.

Sunny skies will continue into Thursday with highs once again
approaching or exceeding record values in the upper 70s to middle
80s. Cooler readings are expected near the Lake Michigan
shoreline, as winds turn more to the south and the lake breeze
makes a minor push inland.

.LONG TERM...Thursday Night Through Wednesday
Issued at 223 PM CDT Wed Apr 12 2023

The unseasonably warm conditions will come to an end this weekend
as a shortwave trough moves into the Great Lakes and becomes a
closed upper low. Models differ on the eventual movement of this
upper low, but the overall slow movement will keep northeast WI
unsettled from Saturday through Monday. This system will also
bring much cooler air into the region with temperatures falling
below normal for the start of next week. The next chance for any
precipitation looks to hold off until the later part of next week.

Thursday night and Friday...
Quiet and mild conditions to continue Thursday night with a
quasi-stationary front to our north and the region to be located
on the western fringes of an upper-level ridge. Mostly clear skies
and light south-southeast winds will send min temperatures down
into the 45-50 degree range north/near Lake MI, mainly lower 50s
south. Southerly winds to persist on Friday and as a weak system
moves up the OH River Valley. Expect to see some increase in
clouds during the afternoon, otherwise another warm day is on tap
with max temperatures in the lower 60s near Lake MI, lower to
middle 70s north-central WI and middle to upper 70s elsewhere.

Friday night and Saturday...
A cold front is forecast to move into the Upper Midwest Friday
night which should thicken up the cloud cover, but it appears that
the bulk of any precipitation is along or slightly behind the cold
front. Therefore, do not see the need for any pops Friday night.
Min temperatures to be in the upper 40s lakeside, upper 40s to
lower 50s north and middle to upper 50s south. This cold front
will push east toward central WI on Saturday, but tend to slow
down due to the upper ridge over the northeast CONUS and a surface
wave developing on the front. Anticipate rain chances to gradually
increase through the day, reaching central WI in the morning and
eastern WI in the afternoon. PW values are forecast to rise to
around one inch, so moisture will not be a problem. Some
instability will be present by the afternoon with MUCAPES up to
400 J/kg and mid-level lapse rates around 6.5 C/km, so have kept
thunder in the forecast, although severe is not expected. Max
temperatures on Saturday to range from around 60 degrees near Lake
MI, upper 60s to lower 70s inland.

Saturday night and Sunday...
The forecast becomes more uncertain for the latter half of the
weekend as some models keep the cold front in the vicinity, while
other models shift the front to the east. Meanwhile, a trailing
shortwave trough will move across the Upper MS Valley and close
off into an upper low over the western Great Lakes. The location
of the cold front will not make a difference Saturday night with
rain showers/few evening thunderstorms anticipated. It is Sunday
that the location of the cold front and upper low will make a
difference with scattered rain showers or even a rain/snow mix
over north-central and central WI as colder air begins to
overspread the region. Max temperatures on Sunday to only be in
the lower to middle 40s central WI, upper 40s to around 50 degrees
eastern WI.

Sunday night and Monday...
A cyclonic flow and wrap-around moisture are forecast to keep pops
in the forecast through Monday. Steadier precipitation should
occur across northern WI with the help of some lake enhancement
from Superior. Precipitation type will transition to mainly all
snow over northern and central WI, while east-central WI to be a
mix. Max temperatures Monday to generally be in the lower to
middle 40s.

Monday night and Tuesday...
Northeast WI to finally get rid of this system by Tuesday as a
ridge of high pressure builds into the area. A return of at least
some mixed sunshine will help to provide a minor boost to
temperatures with readings in the middle 40s near Lake MI, middle
to upper 40s north and upper 40s to lower 50s south.

Tuesday night and Wednesday...
The ECMWF has backed off from sending the next shortwave trough
toward northeast WI next Wednesday. Anticipate most of the day to
be dry with max temperatures warming in the upper 40s to lower 50s
near Lake MI, lower to middle 50s north and upper 50s to lower 60s
south.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1048 PM CDT Wed Apr 12 2023

VFR conditions will continue through Friday, with mainly clear
skies and good visibility. Low level wind shear is possible
through 15z Thursday with south winds around 10 knots at the
surface and southwest winds around 40 knots at 1000 feet.
&&

.FIRE WEATHER...
Issued at 223 PM CDT Wed Apr 12 2023

The current Red Flag Warning will be allowed to continue through
expiration early this evening. Relative humidities have been a
bit slow to drop, but a few locations in central WI have dropped
into the 20s to around 30 percent range. Otherwise, temperatures
have warmed into the lower to middle 80s, and southwest winds
have been gusting to 25 to 30 mph in central WI, and 30 to 40 mph
in the Fox Valley.

After coordination with surrounding WFOs and the WI DNR, another
Fire Weather Watch will be issued for parts of central WI and the
western Fox Valley from 11 am to 8 pm Thursday. Temperatures and
relative humidities are expected to reach criteria, but wind
speeds may be marginal.
&&

.HYDROLOGY...
Issued at 223 PM CDT Wed Apr 12 2023

No major changes to the flooding risk late this week, as minor to
possibly moderate river flooding, along with low-land flooding,
will persist as we continue to melt the deep snowpack across
northern WI. A fairly quick melting process will continue over
northern WI as snow pack continues to warm and is or will become
primed to melt. Still another 1 to 4 inches to melt over northern
WI. Most or all of the snowpack looks to be gone by the end of the
week, which will continue the flooding for the foreseeable
future, especially over northern WI (especially the Menominee
River). Will continue with the ESF, river flood warnings and
hydrologic statements to handle the flooding risk.

On the Wisconsin River, a crest mainly on Thursday is expected,
then slowly fall into the weekend. Moderate flooding is possible
near Rothschild, but the latest forecast has the crest right at
moderate stage. On the Menominee, a slow and steady rise is
expected into the weekend, peaking this weekend or early next
week. Minor to possibly moderate flooding is expected. On the Wolf
River, there is still plenty of water to push through the basin,
so look for minor flooding to continue into next week. Other minor
flooding is possible on the other smaller rivers in central/northern
WI.
&&

.CLIMATE...
Issued at 223 PM CDT Wed Apr 12 2023

With highs in the upper 70s and 80s for much of the area, many
record highs are likely to be broken. Records highs for the
climate sites are:

Today:		Green Bay...80 (1977) 			Rhinelander...79 (1930)
			Wausau...78 (1931)

Thursday: 	Green Bay...78 (1938) 			Rhinelander...77 (1931)
			Wausau...77 (1938).
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......RDM
FIRE WEATHER...Kieckbusch
HYDROLOGY......Kallas
CLIMATE........Kieckbusch
Hazardous weather outlook, Apr 12, 2:29 PM CDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
229 PM CDT Wed Apr 12 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
229 PM CDT Wed Apr 12 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The combination of gusty southwest winds, low relative humidity,
and very warm temperatures will create critical fire weather
conditions in central and east central Wisconsin through early
evening. A Red Flag Warning remains in effect until 8 pm.

Runoff from snow melt will continue to cause high water levels,
fast flows on rivers and streams, along with low-land flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The combination of low relative humidity, very warm temperatures
and gusty southwest winds will result in critical fire weather
conditions in central Wisconsin and the western Fox Valley on
Thursday. A Fire Weather Watch has been posted.

Flow rates and levels on streams and rivers in northern Wisconsin
will continue to increase as unseasonably warm temperatures
result in a significant melting of the snowpack. Some rivers will
reach or have already exceeded minor flood stage, including the
Menominee, where flooding is expected through early next week.

Most rivers in central and east-central Wisconsin are expected to
slowly recede this week. The exception will be large rivers with
headwaters to the north, including the Wisconsin and Wolf. These
rivers will remain high as the snowmelt from the north flows
downstream.

A few thunderstorms are possible Saturday afternoon and evening
as a low pressure system tracks through the western Great Lakes
region. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-131930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
229 PM CDT Wed Apr 12 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Conditions hazardous to small craft are expected early this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A few thunderstorms are possible Saturday afternoon and evening.
These storms are not expected to be severe.

Kieckbusch/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:13 PM CDTRiver Flood WarningGRBLincoln3 days
Apr 12, 9:43 PM CDTRiver Flood WarningGRBLincoln3 days
Apr 13, 2:28 AM CDTRiver Flood WarningGRBLincoln19 hr
Apr 13, 10:01 AM CDTAreal Flood AdvisoryGRBFlorence, Marinette69 hr
Apr 13, 11:44 AM CDTRiver Flood WarningGRBShawano21 days
Apr 13, 11:50 AM CDTRiver Flood WarningGRBFlorence, Forest21 days
Apr 13, 2:22 PM CDTFire Weather WatchGRBPortage, Waupaca, Waushara, Wood12 hr

Nearby

Red Flag Warnings in Wisconsin, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.